# SDR RAIA00506036

- Difficulty date: June 30, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 16,467 hours, 15,258 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 5754- STL- E-1 LOW FUEL PRESSURE. MAINTENANCE DEFERRED ITEM PER MEL.
